Exact solutions of the phase transition problem in a one-dimensional model case

Research output

2 Citations (Scopus)

Abstract

Solutions of the phase transition problem are obtained explicitly in a one-dimensional model case for both positive and zero surface tension coefficients. The dependence of the equilibrium states on the parameters of the problem is investigated.

Original languageEnglish
Pages (from-to)182-187
Number of pages6
JournalVestnik St. Petersburg University: Mathematics
Volume40
Issue number3
DOIs
Publication statusPublished - 1 Sep 2007

Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Exact solutions of the phase transition problem in a one-dimensional model case'. Together they form a unique fingerprint.

Cite this